Nicorandil abolished repolarisation alternans in a patient with idiopathic long QT syndrome.

Y. Fujimoto, Hiroshi Morita, K. K. Fukushima, T. Ohe

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

A 23 year old woman with idiopathic long QT syndrome had repeated syncopal attacks associated with torsades de pointes. T wave alternans (TWA) was recorded and the QT interval was abnormally prolonged during treadmill exercise test. Monophasic action potential (MAP) alternans also appeared after an abrupt shortening of the cycle length in electrophysiological study. After intravenous administration of nicorandil 6 mg, both TWA and MAP alternans disappeared.

Original languageEnglish
JournalHeart
Volume82
Issue number5
Publication statusPublished - 1999

Fingerprint

Nicorandil
Long QT Syndrome
Exercise Test
Action Potentials
Torsades de Pointes
Intravenous Administration

Cite this

Nicorandil abolished repolarisation alternans in a patient with idiopathic long QT syndrome. / Fujimoto, Y.; Morita, Hiroshi; Fukushima, K. K.; Ohe, T.

In: Heart, Vol. 82, No. 5, 1999.

Research output: Contribution to journalArticle

@article{445fb5aa620b478ab3291727383a0751,
title = "Nicorandil abolished repolarisation alternans in a patient with idiopathic long QT syndrome.",
abstract = "A 23 year old woman with idiopathic long QT syndrome had repeated syncopal attacks associated with torsades de pointes. T wave alternans (TWA) was recorded and the QT interval was abnormally prolonged during treadmill exercise test. Monophasic action potential (MAP) alternans also appeared after an abrupt shortening of the cycle length in electrophysiological study. After intravenous administration of nicorandil 6 mg, both TWA and MAP alternans disappeared.",
author = "Y. Fujimoto and Hiroshi Morita and Fukushima, {K. K.} and T. Ohe",
year = "1999",
language = "English",
volume = "82",
journal = "Heart",
issn = "1355-6037",
publisher = "BMJ Publishing Group",
number = "5",

}

TY - JOUR

T1 - Nicorandil abolished repolarisation alternans in a patient with idiopathic long QT syndrome.

AU - Fujimoto, Y.

AU - Morita, Hiroshi

AU - Fukushima, K. K.

AU - Ohe, T.

PY - 1999

Y1 - 1999

N2 - A 23 year old woman with idiopathic long QT syndrome had repeated syncopal attacks associated with torsades de pointes. T wave alternans (TWA) was recorded and the QT interval was abnormally prolonged during treadmill exercise test. Monophasic action potential (MAP) alternans also appeared after an abrupt shortening of the cycle length in electrophysiological study. After intravenous administration of nicorandil 6 mg, both TWA and MAP alternans disappeared.

AB - A 23 year old woman with idiopathic long QT syndrome had repeated syncopal attacks associated with torsades de pointes. T wave alternans (TWA) was recorded and the QT interval was abnormally prolonged during treadmill exercise test. Monophasic action potential (MAP) alternans also appeared after an abrupt shortening of the cycle length in electrophysiological study. After intravenous administration of nicorandil 6 mg, both TWA and MAP alternans disappeared.

UR - http://www.scopus.com/inward/record.url?scp=0033227493&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033227493&partnerID=8YFLogxK

M3 - Article

VL - 82

JO - Heart

JF - Heart

SN - 1355-6037

IS - 5

ER -